# SDR 2024F00299

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER HAS 1 AREA OF CORROSION ON LOWER AFT SIDE NEAR DRAIN HOLE. MECHANICALLY BLENDED 1 AREA OF CORROSION ON STINGER LOWER AFT SIDE NEAR DRAIN HOLE. EVALUATED AND FOUND AREA TO BE BEYOND LIMITS. SUBMITTED AREA TO NJA ENGINEERING FOR REPAIR. REPAIRED AREA PER NJA ENGINEERING RFTS-112242, REV. 0, TITLED: N315QS (680-0220) TAILCONE STINGER CORROSION, DATED: 21NOV24.
